Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2011 (2011), Article ID 789143, 2 pages
http://dx.doi.org/10.1155/2011/789143
Case Report

Hypoacusia in a Patient Treated by Isotretinoin

1Department of Dermatology, Complexo Hospitalario Universitario A Coruña, Hospital Abente y Lago, 15001 A Coruña, Spain
2Department of Otorhinolaryngology, Complexo Hospitalario Universitario A Coruña, 15006 A Coruña, Spain

Received 29 August 2011; Accepted 19 September 2011

Academic Editor: Jeffrey M. Weinberg

Copyright © 2011 L. Rosende et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Merritt, C. N. Burkhart, and D. S. Morrell, “Use of isotretinoin for acne vulgaris,” Pediatric Annals, vol. 38, no. 6, pp. 311–320, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. Acnemin. Datasheet, Viñas Laboratory, Barcelona, Spain, 2004.
  3. M. Bigby and R. S. Stern, “Adverse reactions to isotretinoin. A report from the adverse drug reaction reporting system,” Journal of the American Academy of Dermatology, vol. 18, no. 3, pp. 543–552, 1988. View at Google Scholar · View at Scopus
  4. G. Nikiforidis, D. Tsambaos, D. Karamitsos, C. Koutsojannis, and S. Georgiou, “Effects of oral isotretinoin on human auditory brainstem response,” Dermatology, vol. 189, no. 1, pp. 62–64, 1994. View at Google Scholar · View at Scopus
  5. K. Aydogan, O. F. Turan, S. Onart, B. Yazici, S. K. Karadogan, and N. Tokgoz, “Neurological and neurophysiological effects of oral isotretinoin: a prospective investigation using auditory and visual evoked potentials,” European Journal of Dermatology, vol. 18, no. 6, pp. 642–646, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Karabulut, A. S. Karadag, B. Acar et al., “The effect of oral isotretinoin (13-cis retinoic acid) on hearing systems in patients with acne vulgaris: a prospective study,” International Journal of Dermatology, vol. 50, no. 9, pp. 1139–1143, 2011. View at Publisher · View at Google Scholar
  7. V. Mahasitthiwat, “A woman with sudden bilateral sensorineural hearing loss after treatment psoriasis with acitretin,” Journal of the Medical Association of Thailand, vol. 88, supplement 1, pp. S79–S81, 2005. View at Google Scholar · View at Scopus
  8. J. Boer and M. Nazary, “Long-term results of acitretin therapy for hidradenitis suppurativa. Is acne inversa also a misnomer?” British Journal of Dermatology, vol. 164, no. 1, pp. 170–175, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. C. A. Naranjo, U. Busto, E. M. Sellers et al., “A method for estimating the probability of adverse drug reactions,” Clinical Pharmacology and Therapeutics, vol. 30, no. 2, pp. 239–245, 1981. View at Google Scholar